# SDR CALA0100724

- Difficulty date: July 30, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 50,345 hours, 25,926 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN #1 PYLON SKIN PANEL #5727L. A REPAIR WAS INSTALLED IAW ECRA 5430-01230.
